# SDR IPXA09657961

- Difficulty date: November 30, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586978
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL AT POS 10/11 CENTER DAMAGED.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693-F.
